# SDR DL757010891

- Difficulty date: June 2, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 28,893 hours, 14,077 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831620403MODA
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELEC SMOKE ODOR AND LIGHT SMOKE DETECTED FROM FIRST GALLEY OVEN AREA.  REPLACED F/C OVEN.
